Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 55, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at May 18, 2019, 5:23 PM CDT for Smith County, Texas. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2019, 5:23 PM CDT (22:23 UTC)
- Expired
- May 18, 2019, 6:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Smith County, TX
The radar
The Shreveport radar (KSHV), 140 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 5:45 PM CDT | TORNADO | 2 Wnw New Chapel Hill, TX | TORNADO FIRST TOUCHED DOWN ALONG CALEB TRAIL AND MIDWAY DRIVE WHERE IT UPROOTED AND BROKE BRANCHES ON TREES. TREES FELL ON A CAR AND HOMES ALONG THE ROAD AND SHINGLES WERE REMOVED ON A SINGLE FAMILY HOME. AS THE TORNADO APPROACHED STATE HIGHWAY 64 IT DID PARTI |
| May 18, 6:15 PM CDT | TSTM WND DMG | 1 Nne New Chapel Hill, TX | SEVERAL TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 12:48 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 10.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 471 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 727 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
017
WFUS54 KSHV 182223
TORSHV
TXC423-182315-
/O.NEW.KSHV.TO.W.0055.190518T2223Z-190518T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
523 PM CDT Sat May 18 2019
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southern Smith County in northeastern Texas...
* Until 615 PM CDT.
* At 522 PM CDT, a severe thunderstorm capable of producing a
tornado was located 5 miles south of Chandler, or 12 miles
southwest of Tyler, moving northeast at 45 mph. If you live in or
near Tyler, take cover immediately!
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Whitehouse around 540 PM CDT.
Tyler around 550 PM CDT.
Other locations impacted by this tornadic thunderstorm include New
Chapel Hill and Noonday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3225 9547 3226 9547 3230 9545 3233 9546
3253 9504 3253 9502 3252 9502 3252 9499
3233 9499 3214 9547 3218 9547 3218 9546
3219 9547 3220 9546 3223 9549
TIME...MOT...LOC 2222Z 242DEG 40KT 3222 9547
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
152 follow-up statements
303
WWUS54 KSHV 182246
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
546 PM CDT Sat May 18 2019
TXC423-182315-
/O.CON.KSHV.TO.W.0055.000000T0000Z-190518T2315Z/
Smith TX-
546 PM CDT Sat May 18 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
SOUTHEASTERN SMITH COUNTY...
At 546 PM CDT, a severe thunderstorm capable of producing a tornado
was located just east of Tyler, moving northeast at 60 mph. A storm
spotter just reported a rotating wall cloud just south of Tyler with
this storm.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Smith County, including the following locations... New
Chapel Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3233 9532 3239 9533 3253 9504 3253 9502
3252 9502 3252 9499 3233 9499 3223 9526
3227 9529
TIME...MOT...LOC 2245Z 242DEG 52KT 3236 9520
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
15170
WWUS54 KSHV 182310
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
610 PM CDT Sat May 18 2019
TXC423-182319-
/O.EXP.KSHV.TO.W.0055.000000T0000Z-190518T2315Z/
Smith TX-
610 PM CDT Sat May 18 2019
...THE TORNADO WARNING FOR SOUTHEASTERN SMITH COUNTY WILL EXPIRE AT
615 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However heavy
rainfall will still possible with this thunderstorm.
A Tornado Watch remains in effect until 800 PM CDT for northeastern
Texas.
LAT...LON 3233 9532 3239 9533 3253 9504 3253 9502
3252 9502 3252 9499 3233 9499 3223 9526
3227 9529
TIME...MOT...LOC 2309Z 242DEG 40KT 3248 9493
$$
15What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 18, 4:44 PM CDT, 39 minutes earlier.
Area forecast discussion, May 18, 4:44 PM CDT, 39 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
444 PM CDT Sat May 18 2019
.UPDATE.../Tonight/
Quick update to extend Tornado Watch 183 to cover Cherokee and
Rusk Counties. Will likely be coordinating new downstream watch
with SPC within the next hour or so. /12/
&&
.PREV DISCUSSION... /issued 430 PM CDT Sat May 18 2019/
SHORT TERM...
Severe weather expected across the region this afternoon through
the overnight period as current radar is depicting a strong line
of thunderstorms moving into the region from the west. Warnings
have already been issued for extreme southeast Oklahoma and
adjacent southwest Arkansas and a Tornado Watch is in effect until
8 pm for the Shreveport and Bossier metro area, all of East Texas
north of Interstate 20, McCurtain County Oklahoma, and all of
southwest Arkansas, excluding Union County. Several reports of
down trees have been reported across McCurtain County with this
line of storms a couple hours earlier. We anticipate an
intensification of this convection later through the evening and
overnight period as this line of storms continue its eastward
progression as strong deep layer shear exist ahead of this line
along with mixed layer cape over 3000 J/kg. In addition to the
high cape values, WBZ values from the special 18z sounding check
in at 9.8 kft. At this point, we are expecting all four types of
severe weather...tornadoes, hail, damaging winds, and flash
flooding.
The severe threat should gradually wind down through early Sunday
morning, but we could continue to see severe convection through
around daybreak across our far SE zones. Convection will be
possible through early Sunday afternoon from deep East Texas up
across parts of northeast Louisiana as moisture continues to pool
south of the cold front, which is expected to stall just south of
the I-30 corridor. Temperatures will remain rather warm on Sunday
with mid to upper 80s for highs as the front expected to
eventually lift back north late in the day. /20/
LONG TERM...
Upper-trough across the desert southwest to maintain a generally
unstable southwest flow aloft across the ArkLaTex on Monday. Warm
front shifting north withing low-level southerly flow to allow for a
chance of showers and thunderstorms mainly along and north of I-20
on Monday afternoon.
Conditions to deteriorate on Tuesday as upper-trough deepens into a
closed low across the Rockies, further increasing instability
downstream across much of the central Conus from the mid-Mississippi
Valley to the ArkLaTex. Strong to severe thunderstorms will be
possible on Tuesday afternoon as a squall line moves across
northeast Texas, southeast Oklahoma, and northwest Louisiana.
Upper-level ridge to strengthen across the southeast, extending
westward across the northern gulf coast allowing for mainly dry
conditions areawide through the remainder of the long term forecast
period. Upper-ridging combined with low-level southerly flow aloft
will drive temperatures into the upper 80s to lower 90s with heat
index values inching into the lower to middle 90s at times from
Wednesday through Friday. /05/
PREV DISCUSSION... /issued 113 PM CDT Sat May 18 2019/
AVIATION...
For the 18/18Z TAF period, generally low VFR to MVFR cigs
continue across most sites this afternoon. Isolated showers and
thunderstorms have developed across the region and will continue
to expand in coverage ahead of a strong line of thunderstorms
moving eastward from North Texas and Central Oklahoma. This line
will continue to spread eastward through the afternoon into
evening and overnight with an increasing threat of severe storms
from mid to late afternoon through the evening and overnight
hours. Large hail, damaging winds, and tornadoes will all be
possible. Most of the convection should be moving out of the
region after 19/15z. Southerly winds will also be increasing with
speeds approaching 15-20 kts with higher gusts near 25 kts or
higher across nearly all sites through much of the period. /20/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 73 87 71 89 / 70 20 10 20
MLU 74 87 70 88 / 60 30 10 30
DEQ 68 85 63 85 / 80 20 10 30
TXK 71 85 67 86 / 80 20 10 30
ELD 72 86 67 86 / 70 20 10 30
TYR 72 86 70 88 / 80 20 10 10
GGG 73 86 70 89 / 80 20 10 10
LFK 74 87 72 90 / 70 20 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 1 AM CDT Sunday for ARZ050-051-059-060-
070-071.
LA...Lake Wind Advisory until 1 AM CDT Sunday for LAZ001-002-010-011.
OK...Lake Wind Advisory until 1 AM CDT Sunday for OKZ077.
TX...Lake Wind Advisory until 1 AM CDT Sunday for TXZ096-097-108>112-
124>126-136>138-149>153-165-166.
&&
12/20/05Hazardous weather outlook, May 18, 11:50 AM CDT, 5 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1150 AM CDT Sat May 18 2019 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-191700- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 1150 AM CDT Sat May 18 2019 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Strong to severe thunderstorms will gradually increase in coverage across portions of east Texas and southeast Oklahoma during the early afternoon hours and points eastward through the late afternoon and evening hours. Damaging winds are expected to be the primary risk with large hail and isolated tornadoes also possible as a squall line moves across the region. Locally heavy rainfall amounting to a few inches within an hours time may also lead to mainly minor isolated flooding issues. Severe weather risk to diminish late tonight as the bulk of thunderstorms shift east and instability wanes. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Widely scattered thunderstorms remain possible during day Sunday and also during the day Monday. However, the threat for severe thunderstorms over this time period should be low. The risk for strong to severe storms will return to at least the northwestern half of the Four State Region on Tuesday as another potent disturbance brushes by the region. Initial thinking is damaging winds will be the primary risk with this activity, although hail and a few tornadoes cannot yet be ruled out, especially across portions of the Arklatex. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters will likely be needed this afternoon into this evening.
In the hours before
Special weather statement, May 18, 2:14 PM CDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Shreveport LA
214 PM CDT Sat May 18 2019
ARZ050-051-059-OKZ077-182000-
Howard AR-Sevier AR-Little River AR-McCurtain OK-
214 PM CDT Sat May 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LITTLE RIVER...
SEVIER...NORTHWESTERN HOWARD AND EAST CENTRAL MCCURTAIN COUNTIES
UNTIL 300 PM CDT...
At 214 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles west of Gillham to 8 miles west of De
Queen to 10 miles southeast of Broken Bow. Movement was east at 40
mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
De Queen, Dierks, Horatio, Umpire, Lockesburg, Gillham, Athens,
Haworth, Eagletown, Silver Ridge, Cerrogordo, Geneva, Goodwater,
Shinewell, Lebanon, Burg, Provo, West Line and West Otis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 800 PM CDT for southwestern
Arkansas...and southeastern Oklahoma.
LAT...LON 3435 9394 3414 9395 3397 9400 3382 9468
3416 9457 3420 9447 3419 9447 3419 9425
3429 9425 3435 9411
TIME...MOT...LOC 1914Z 253DEG 36KT 3414 9448 3401 9449 3392 9460
15Special weather statement, May 18, 2:27 PM CDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Shreveport LA
227 PM CDT Sat May 18 2019
LAZ006-013-014-021-182015-
Caldwell LA-Ouachita LA-Union LA-Jackson LA-
227 PM CDT Sat May 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CALDWELL...
SOUTHEASTERN JACKSON...SOUTHEASTERN UNION AND OUACHITA PARISHES UNTIL
315 PM CDT...
At 227 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 17 miles southwest of Brownsville-Bawcomville
to 12 miles southwest of Brownsville-Bawcom to 9 miles southwest of
Richwood to near Columbia. Movement was north at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Monroe, Claiborne, West Monroe, Columbia, Swartz, Brownsville-Bawcom,
Brownsville-Bawcomville, Richwood, Sterlington, Drew, Fondale, Bosco,
Riverton, Millhaven, Rocky Branch, Guthrie, Deshard, Fairbanks,
Perryville and Loch Lomon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3240 9200 3228 9203 3227 9199 3219 9201
3220 9197 3218 9198 3208 9211 3228 9220
3228 9232 3220 9246 3270 9222 3279 9214
3283 9206 3269 9205 3270 9205 3271 9204
3271 9197 3266 9191 3260 9193 3251 9190
TIME...MOT...LOC 1927Z 198DEG 34KT 3229 9235 3234 9230 3234 9218 3214
9209
15Special weather statement, May 18, 3:22 PM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Shreveport LA
322 PM CDT Sat May 18 2019
ARZ060-182030-
Hempstead AR-
322 PM CDT Sat May 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HEMPSTEAD COUNTY
UNTIL 330 PM CDT...
At 322 PM CDT, Doppler radar was tracking a strong thunderstorm near
Blevins, or 10 miles southeast of Murfreesboro, moving northeast at
35 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Blevins and McCaskill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 800 PM CDT for southwestern
Arkansas.
LAT...LON 3397 9363 3396 9362 3396 9359 3395 9355
3395 9350 3396 9347 3396 9346 3385 9353
3388 9368 3398 9365
TIME...MOT...LOC 2022Z 211DEG 29KT 3394 9359
15Local storm report, May 18, 3:56 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
356 PM CDT SAT MAY 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM TSTM WND DMG WRIGHT CITY 34.06N 95.01W
05/18/2019 MCCURTAIN OK EMERGENCY MNGR
TREE DOWN.
&&
04Special weather statement, May 18, 4:44 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Shreveport LA
444 PM CDT Sat May 18 2019
TXZ096-097-108>112-182215-
Cass TX-Camp TX-Bowie TX-Red River TX-Franklin TX-Morris TX-Titus TX-
444 PM CDT Sat May 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CASS...SOUTHEASTERN
FRANKLIN...SOUTHWESTERN BOWIE...MORRIS...TITUS...CENTRAL CAMP AND
SOUTHEASTERN RED RIVER COUNTIES UNTIL 515 PM CDT...
At 444 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pittsburg, moving north at 55 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Mount Pleasant, Pittsburg, Leesburg, Boxelder, Daingerfield, Naples,
Omaha, Cason, Us 259 And I 30 Intersection, Wilkerson, Cookville,
Rocky Branch, Dalby Springs, Winfield, Miller's Cove, Rocky Mound,
Spring Hill, Harts Bluff, Lydia and Monticello.
A Tornado Watch remains in effect until 800 PM CDT for northeastern
Texas.
LAT...LON 3353 9505 3338 9443 3294 9481 3299 9515
3300 9515 3300 9516 3301 9516
TIME...MOT...LOC 2144Z 201DEG 49KT 3305 9495
44Special weather statement, May 18, 5:20 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Shreveport LA
520 PM CDT Sat May 18 2019
TXZ097-112-182300-
Cass TX-Bowie TX-
520 PM CDT Sat May 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR CASS AND BOWIE COUNTIES UNTIL 600
PM CDT...
At 519 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Linden, or 19 miles west of Atlanta, moving northeast
at 45 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Texarkana, Wake Village, New Boston, Nash, Hooks, Linden, Hughes
Springs, De Kalb, Redwater, Maud, Red Lick, Dalby Springs, Fairview,
Leary, Avinger, Douglassville, Marietta, Spring Hill, Red Hill and
Bryans Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 800 PM CDT for northeastern
Texas.
LAT...LON 3355 9474 3347 9407 3289 9435 3290 9466
3327 9465 3331 9469 3331 9473 3333 9475
TIME...MOT...LOC 2219Z 204DEG 37KT 3303 9449
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 3:38 AM CDT | Lake Wind Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 14 more | 19 hr |
| May 18, 10:28 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 9 days |
| May 18, 1:43 PM CDT | Severe Thunderstorm Warning | SHV | Red River | 47 min |
| May 18, 1:53 PM CDT | Areal Flood Advisory | SHV | Red River | 3 hr |
| May 18, 2:32 PM CDT | Flash Flood Warning | SHV | Red River | 3 hr |
| May 18, 2:40 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 50 min |
| May 18, 4:26 PM CDT | Severe Thunderstorm Warning | SHV | Franklin, Smith, Wood | 49 min |
| May 18, 4:44 PM CDT | Special Weather Statement | SHV | Camp, Morris, Titus | 31 min |
| May 18, 4:54 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Morris, Red River, Titus | 51 min |
| May 18, 5:06 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Smith | 54 min |
| May 18, 5:12 PM CDT | Severe Thunderstorm Warning | SHV | Smith, Upshur, Wood | 63 min |
| May 18, 5:20 PM CDT | Special Weather Statement | SHV | Bowie, Cass | 40 min |
| May 18, 5:24 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass | 36 min |
| May 18, 5:42 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Franklin, Morris, Red River, Titus | 48 min |
| May 18, 5:56 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Rusk, Smith | 49 min |
| May 18, 6:01 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Cass, Gregg, Harrison, Marion, Morris and 2 more | 44 min |
| May 18, 6:10 PM CDT | Special Weather Statement | SHV | Bowie | 35 min |
| May 18, 6:17 PM CDT | Tornado Warning | SHV | Rusk, Smith | 43 min |
| May 18, 6:37 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Harrison, Marion | 38 min |
| May 18, 6:41 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Panola, Rusk | 64 min |
| May 18, 6:58 PM CDT | Tornado Warning | SHV | Gregg, Harrison, Panola, Rusk | 36 min |
| May 18, 6:59 PM CDT | Areal Flood Advisory | SHV | Bowie, Cass | 3 hr |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.